# SDR UPS03440344

- Difficulty date: March 6, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT WING MLGWW BS 1241 LBL 'O' PRESSURE BULKHEAD REAR SPAR ATT T-CHORD FOUND SURFACE CORROSION.  T-CHORD REPLACED AS PER SRM 51-10-01 PG 8.  (DEPTH 0.060 INCH, WIDTH 1 INCH, LENGTH 1 INCH).
